- -

Remarks on fixed point assertions in digital topology, 3

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Remarks on fixed point assertions in digital topology, 3

Show full item record

Boxer, L. (2019). Remarks on fixed point assertions in digital topology, 3. Applied General Topology. 20(2):349-361. https://doi.org/10.4995/agt.2019.11117

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/127125

Files in this item

Item Metadata

Title: Remarks on fixed point assertions in digital topology, 3
Author:
Issued date:
Abstract:
[EN] We continue the work of [5] and [3], in which are considered papers in the literature that discuss fixed point assertions in digital topology. We discuss published assertions that are incorrect or incorrectly proven; ...[+]
Subjects: Digital topology , Fixed point , Approximate fixed point , Metric space
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2019.11117
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2019.11117
Type: Artículo

References

L. Boxer, A classical construction for the digital fundamental group, Journal of Mathematical Imaging and Vision 10 (1999), 51-62. https://doi.org/10.1023/A:1008370600456

L. Boxer, Generalized normal product adjacency in digital topology, Applied General Topology 18, no. 2 (2017), 401-427. https://doi.org/10.4995/agt.2017.7798

L. Boxer, Remarks on fixed point assertions in digital topology, 2, Applied General Topology 20, no. 1 (2019), 155-175. https://doi.org/10.4995/agt.2019.10667 [+]
L. Boxer, A classical construction for the digital fundamental group, Journal of Mathematical Imaging and Vision 10 (1999), 51-62. https://doi.org/10.1023/A:1008370600456

L. Boxer, Generalized normal product adjacency in digital topology, Applied General Topology 18, no. 2 (2017), 401-427. https://doi.org/10.4995/agt.2017.7798

L. Boxer, Remarks on fixed point assertions in digital topology, 2, Applied General Topology 20, no. 1 (2019), 155-175. https://doi.org/10.4995/agt.2019.10667

L. Boxer, O. Ege, I. Karaca, J. Lopez and J. Louwsma, Digital fixed points, approximate fixed points and universal functions, Applied General Topology 17, no. 2 (2016), 159-172. https://doi.org/10.4995/agt.2016.4704

L. Boxer and P. C. Staecker, Remarks on fixed point assertions in digital topology, Applied General Topology 20, no. 1 (2019), 135-153. https://doi.org/10.4995/agt.2019.10474

G. Chartrand and L. Lesniak, Graphs & Digraphs, 2nd ed., Wadsworth, Inc., Belmont, CA, 1986.

S. Dalal, Common fixed point results for weakly compatible map in digital metric spaces, Scholars Journal of Physics, Mathematics and Statistics 4, no. 4 (2017), 196-201.

O. Ege and I. Karaca, Digital homotopy fixed point theory, Comptes Rendus Mathematique 353, no. 11 (2015), 1029-1033. https://doi.org/10.1016/j.crma.2015.07.006

J. Haarmann, M. P. Murphy, C. S. Peters and P. C. Staecker, Homotopy equivalence of finite digital images, Journal of Mathematical Imaging and Vision 53, no. 3 (2015), 288-302. https://doi.org/10.1007/s10851-015-0578-8

S.-E. Han, Banach fixed point theorem from the viewpoint of digital topology, Journal of Nonlinear Science and Applications 9 (2016), 895-905. https://doi.org/10.22436/jnsa.009.03.19

D. Jain and A.C. Upadhyaya, Weakly commuting mappings in digital metric spaces, International Advanced Research Journal in Science, Engineering and Technology 4, no. 8 (2017), 12-16.

K. Jyoti and A. Rani, Digital expansions endowed with fixed point theory, Turkish Journal of Analysis and Number Theory 5, no. 5 (2017), 146-152. https://doi.org/10.12691/tjant-5-5-1

A. Rosenfeld, 'Continuous' functions on digital pictures, Pattern Recognition Letters 4 (1986), 177-184. https://doi.org/10.1016/0167-8655(86)90017-6

B. Samet, C. Vetro,and P. Vetro, Fixed point theorem for $alpha-psi$-contractive type mappings, Nonlinear Analysis 75 (2012), 2154-2165. https://doi.org/10.1016/j.na.2011.10.014

S. Sessa, On a weak commutative condition of mappings in fixed point considerations, Publications De l'Institut Mathematique, Nouvelle Serie Tome 32 (1982), 149-153.

[-]

This item appears in the following Collection(s)

Show full item record